Repositorio de producción científica de la Universidad de Sevilla

A q-extension of the generalized Hermite polynomials with the continuous orthogonality property on R

 

Advanced Search
 
Opened Access A q-extension of the generalized Hermite polynomials with the continuous orthogonality property on R
Cites
Show item statistics
Icon
Export to
Author: Álvarez Nodarse, Renato
Atakishiyeva Kyazim Zade, Messouma
Atakishiyev Mektiyev, Natig
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2004
Published in: International Journal of Pure and Applied Mathematics, 10 (3), 331-342.
Document type: Article
Abstract: In this paper we study in detail a q-extension of the generalized Hermite polynomials of Szeg˝o. A continuous orthogonality property on R with respect to the positive weight function is established, a q-difference equation and a three-term recurrence relation are derived for this family of q-polynomials.
Cite: Álvarez Nodarse, R., Atakishiyeva Kyazim Zade, M. y Atakishiyev Mektiyev, N. (2004). A q-extension of the generalized Hermite polynomials with the continuous orthogonality property on R. International Journal of Pure and Applied Mathematics, 10 (3), 331-342.
Size: 105.3Kb
Format: PDF

URI: http://hdl.handle.net/11441/49048

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)